# SDR DALA2016061504799

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 51,013 hours, 28,860 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

CREW REPORTED APU WOULD NOT START.  MAINTENANCE FOUND EVIDENCE OF AN APU STARTER FIRE.  NO FIRE EXTINGUISHER DISCHARGED.  REPLACED APU, START RELAYS, ECU, SHIPS BATTERIES AND CHARGER.  INSPECTING ALL START CIRCUIT CABLES AND CONNECTIONS FOR HIGH RESISTANCE, HEAT DAMAGE.  ACFT OK FOR SERVICE.
